About this Journal Submit a Manuscript Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 625912, 5 pages
http://dx.doi.org/10.1155/2013/625912
Research Article

On Maximum Lee Distance Codes

Department of Mathematical Sciences, University of New Brunswick Saint John, Saint John, NB, Canada E2L 4L5

Received 25 September 2012; Accepted 21 November 2012

Academic Editor: Annalisa de Bonis

Copyright © 2013 Tim L. Alderson and Svenja Huntemann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tim L. Alderson and Svenja Huntemann, “On Maximum Lee Distance Codes,” Journal of Discrete Mathematics, vol. 2013, Article ID 625912, 5 pages, 2013. doi:10.1155/2013/625912